A remark on the maximality of certain function algebras

Jaroslav Fuka

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 3, page 346-348
  • ISSN: 0528-2195

How to cite


Fuka, Jaroslav. "Заметка к максимальности некоторых алгебр функций." Časopis pro pěstování matematiky 093.3 (1968): 346-348. <http://eudml.org/doc/20982>.

author = {Fuka, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {functional analysis},
language = {rus},
number = {3},
pages = {346-348},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Заметка к максимальности некоторых алгебр функций},
url = {http://eudml.org/doc/20982},
volume = {093},
year = {1968},

AU - Fuka, Jaroslav
TI - Заметка к максимальности некоторых алгебр функций
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 3
SP - 346
EP - 348
LA - rus
KW - functional analysis
UR - http://eudml.org/doc/20982
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.